# SDR AALA202402226158

- Difficulty date: February 19, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 64,393 hours, 27,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FOUND EMERGENCY AISLE LIGHT INOPERATIVE DUE TO WIRES CUT. SPLICED WIRE TO CONNECTOR D11321 AISLE LIGHT. PER B737NG SWPM 20-10-13.
